# SDR CA080715005

- Difficulty date: July 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Lyc LTS101*
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 417157001
- Condition: Cracked
- Location: Fuel Filter
- Part time: 175 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HRS INSPECTION ON THE ENGINE, THE AME DISCOVERED 2 CRACKS ON THE ENGINE HIGH PRESSURE FUEL FILTER SUPPORT, 1 AT THE TOP AND 1 AT THE BOTTOM ASSEMBLY HOLDING HOLES GOING FROM EACH HOLE TO THE EDGE OF SUPPORT.
